Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Shivering hands and feet, blurred vision, tingling and numb foot, back pain, eyelash pain

DOCTOR OF THE MONTH - Nov 2013
Nov 2013
User rating for this question
Very Good
Answered by

Neurologist
Practicing since : 1994
Answered : 5351 Questions
Question
SIR,
I AM NOT FEELING WELL THESE DAYS.
MY HANDS AND FOOT SHIVER A LOT THESE DAYS.
MY EYESIGHT GOTTEN WEAK SUDDENLY. I AM SEING THINGS BLURRED.
MY FOOT GIVE A TINGLING EFFECT AND GET NUMB ALSO.
I AM HAVING BACKBONE PAIN.
MY EYELASHES ARE ALSO PAINING.
Posted Thu, 6 Sep 2012 in Brain and Spine
 
 
Answered by Dr. Sudhir Kumar 1 hour later
Hi,
Thank you for writing in. The main problems you have are shivering of hands and feet, diminished vision, tingling and numbness of feet, and back pain. Tingling and numbness are features of peripheral nerve disease. Vitamin B12 deficiency could be one of the reasons for the above problems.
For further evaluation, you may require the following investigations: serum vitamin B12 level, serum vitamin D level (total), thyroid profile, fasting blood sugar and X-rays of lumbar spine. In addition, please get your vision checked by an ophthalmologist.
In case you have any of the above reports done recently, please let me know. I would be pleased to be of help to you.
Best wishes,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Health City, Hyderabad
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor